# SDR DALA2021092805850

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 79,864 hours, 25,897 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 LEFT WINDSHIELD HAS BURN MARK ON LOWER SECTION. CORRECTIVE ACTION: REMOVED AND REPLACED LEFT WINDSHIELD IAW B757 AMM 56-11-01. PERFORMED SATISFACTORY OPERATIONAL CHECK LEFT WINDSHIELD IAW B757 AMM 30-41. (1960073)
